# SDR DALA2016051203889

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON RT WING FUEL ACCESS PLATE NR 620CB AND 620EB IN REF ORNRC 48, ZONE 000, CARD 53, ZONE 000. DUE TO CORROSION OUT OF LIMITS FUEL ACCESS PLATE NR 620CB AND 620EB WERE REPLACED IAW SRM 57-10-01 UNDER CONDITION III.
